Has anyone else had this experience? I've been on Citalopram on and off for years and they've been quite good. Recently, the effects wore off and my GP increased the dose from 20 to 40mg. Initially they were good, but again the benefical effects have waned, and I feel exhausted all the time. My mood is back to being low, with huge mood swings, and I really can't be bothered any more. Is this normal? Does this mean the meds work, and I just need to increase the dose. Or does it mean it would be better to try something else? Any thoughts on this are most welcome
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...